A classical critical point theorem in presence of splitting established by Brézis-Nirenberg is extended to functionals which are the sum of a locally Lipschitz continuous term and of a convex, proper, lower semicontinuous function. The obtained result is then exploited to prove a multiplicity theorem for a family of elliptic variational-hemivariational eigenvalue problems.
|Titolo:||Critical points for nondifferentiable functions in presence of splitting|
|Data di pubblicazione:||2006|
|Citazione:||Critical points for nondifferentiable functions in presence of splitting / LIVREA R; MARANO S; MOTREANU D. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - 226(2006), pp. 704-725.|
|Appare nelle tipologie:||1.1 Articolo in rivista|